My disabled son had to be given a Geodon shot to help him sleep after being awake for 4 nights. It worked and he slept, three times so far in the ER. We are considering him taking a pill at home only for emergencies if he cannot sleep in addition to his usual sleep meds. I would like to know how it makes you feel. Being awake 3 or 4 nights is awful so I cannot imagine the Geodon feeling worse but I need to know because he cannot talk and are we making the right choice. A nurse once told me he may feel sad for the first 10 minutes??? because he did briefly cry the second time he had a shot but of course he was up for days. Please help us.
No responses have yet been posted. Add your response to this question.
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2011 • 2 answers
Posted 15 Sep 2012 • 2 answers
Posted 1 Nov 2015 • 2 answers
I was just in the emergency room and was given ketaminein I have no idea what happened to me but all
Posted 14 Jan 2016 • 1 answer
Posted 8 Dec 2016 • 0 answers